Screen Shot 2019-04-10 at 9.55.14 AM

Reserve Your Spot! 

Two full days will include networking, sharing ideas, learning, and planning for the future with EdLeader21 members. Each year many of our participants cap off their annual event experience by seeing examples of 21st century learning in practice. Please join us for one of the four tours we will be offering this year in the Houston area.

The Annual Event is only open to EdLeader21 members. To learn more about membership, please contact Jill at jmastroianni@edleader21.org.


AnnualEventProgram

View the 2019 Annual Event Program





2019 Schedule At-A-Glance

TUESDAY, OCTOBER 1 | REGISTRATION

5–7 p.m.
Come stop by the registration desk, enjoy light refreshments and meet other members of the network and BFK staff.

WEDNESDAY, OCTOBER 2 | CONFERENCE DAY 1

8:30–10:30 a.m.  |  Opening Sessions and Spark21 Presentations
10:45 a.m.–12 p.m.  |  75-Minute Breakout Sessions

12–1:30 p.m.  |  Lunch and Mini Keynote Presentation
Cindy Foley, Executive Assistant Director, Director of Learning and Experience, Columbus Museum of Art

1:30–2:45 p.m.  |  75-Minute Breakout Sessions
3–4:15 p.m.  |  75-Minute Breakout Sessions
4:15–6 p.m.   |  Hosted Reception and Portrait to Practice Fair   

THURSDAY, OCTOBER 3 | CONFERENCE DAY 2

8:15–9:45 a.m.  |  Welcome and Keynote
Tony Wagner, Co-Director, Change Leadership Group

10–11:30 a.m.  |  90-Minute Workshop Sessions (Experts listed below)
Stephen Chang, Managing Director, National Equity Project
Susan Heath, National Trainer and Consultant 
Mickey Porter, Company Owner/Consultant, PlusONELeadership
Jay McTighe, Educational Author and Consultant
Karen Aka, Lead Facilitator and Curriculum Design, One Shared Future
Cindy Foley, Executive Assistant Director, Director of Learning and Experience, Columbus Museum of Art

11:30 a.m.–12:45 p.m.  |  Lunch and Team Time
12:45–1:45 p.m.  |  60-Minute Job-a-Like Breakout Sessions
2–3:15 p.m.  |  75-Minute Breakout Sessions
3:30–4:30 p.m.  |  Student Panel and Closing Reflections   

 

OPTIONAL: FRIDAY, OCTOBER 4

8 a.m.–12 p.m.  |  School Tours  
Registration is required.

Deerwood Elementary
2920 Forest Garden Dr, Kingwood, TX 77345 

Summer Creek High School
14000 Weckford Blvd, Houston, TX 77044 

Westlake Middle School
11810 Madera Run Pkwy, Atascocita, TX 77346 

Groves Elementary
11902 Madera Run Pkwy, Atascocita, TX 77346

9 a.m.–12 p.m.  |  Assessment Workshop  
Registration is required. 

 

Accommodations

A block of rooms is reserved for Annual Event registrants.

Marriott Marquis Houston
1777 Walker Street | Houston, TX 77010

Please book before September 1, 2019.

Book now


The Annual Event is only open to EdLeader21 members.
To learn more about membership, please contact Jill at jmastroianni@edleader21.org.